# SDR KKVA20240506001

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N680MB
- Make and model: Cessna 680CE
- Aircraft serial: 6800093
- Aircraft time: 3,443 hours, 2,251 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 692237739
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,443 hours, 2,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IDENTIFIED ON L/H UPPER WING SKIN LWS 37 STRINGER # 2 TO CENTER SPAR
